# SDR AMWA65

- Difficulty date: October 10, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 15,607 hours, 23,364 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE218
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 39.289 WAS FOUND CRACKED IN ONE PLACE ON THE RIGHT AND ONE PLACE ON THE LEFT SIDE NEAR THE CENTER STRINGER INTERSECTION.  REPAIRED CRACK TO RIB FLANGE IN ACCORDANCE TO BMM P/N 114-590021-9, 51-70-03.
